# SDR 740002

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747-200B
- Aircraft serial: 21380
- Aircraft time: 100,819 hours, 18,455 cycles
- Engine: Ge CF650*
- Engine time: 103,845 hours, 18,367 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 517136
- Condition: Shutdown
- Location: Nr 2
- Part time: 103,845 hours, 18,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: J, A

## Discrepancy

NR 2 ENGINE SHUTDOWN FOR UNKNOWN REASON, ACCOMPANIED BY A LOUD BANG. QRH CHECKLIST ACCOMPLISHED. AIRCRAFT RETURNED TO PANC.
